Increased vagal effects post ablation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

moselbear
New Member


Date Joined Feb 2014
Total Posts : 1
   Posted 2/17/2014 7:30 AM (GMT -7)   
Hi, I am new to the forum.

I had my second catheter ablation on November 28th 2013 for atrial tachycardia and a blast on my previously 'fixed' AVNRT'.

My first ablation was 2011 for AVNRT and some atrial tachy, but over the course of a couple of years a few more atrial tachy foci occurred. My second ablation was much more intense than the first. The first was over in about 1.5 hours but this one was 3 hours and I had a horrible time. However, the EP felt that after this one he had got them and it should be successful. The first week was great and for the first time in years I had a lovely steady heart rate of around 70bpm. Then, about a week later, the problems started. It was as if my heart couldn't find which rate to stick to. If I was stood up it would beat at around 90, but then when I sat down it would do this awful pause which gave me a sinking feeling. It would then alternate between my standing rate and the lower rate (about 60) until it worked out what to do. This seems to be very much related to my blood pressure or how my heart is interpreting vagal impulses. It happens when I change position, breathe out, shout, etc.

Things had started to improve but last week (10 weeks post op) I had an awful relapse where I was back to where I started having these darn pauses every few seconds all day, sometimes my pulse would be all over the place, but rarely about about 90bpm.

Last Friday they seemed to abate a bit and now I only get them when I first get out of bed getting ready in the morning. After I have been up a wile it subsides. However I am now a nervous wreck as I thought they had gone. I am now waiting for them to start again.

Could there still be irritation in the conduction in my heart even at this late stage? It will be 12 weeks on Thursday and I thought I would be back to normal by now.

Any advice would be much appreciated.

Thanks

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/17/2014 1:17 PM (GMT -7)   
moselbear,
 
I am sorry to hear of your worries. 12 weeks out is such a short time to evaluate anything, your heart is still settling down and healing the burns on your heart.  I can't say you will wake  up one morning and the beats are  gone.  It is more like you slowly experience more and more good days in a row than bad.  
 
Some Drs. may put you on Atenolol.  Do check in with your Dr. to get a professional opinion.

Rest up and try to understand that this process takes time, a lot of it!
 
I hope this relieves some of your worries.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic
and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 2:09 PM (GMT -7)
There are a total of 2,932,132 posts in 321,711 threads.
View Active Threads


Who's Online
This forum has 160415 registered members. Please welcome our newest member, anxious934.
397 Guest(s), 13 Registered Member(s) are currently online.  Details
rocketphd, readingmom, echotango, Hope4Happiness, Girlie, kloz31, BillyBob@388, lifelieswaiting, TxBart, ucff, Fairwind, sandman2, iPoop